International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 713-716
Fixed point theorems for non-self maps I
Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, MO, USA
Received 29 July 1992
Copyright © 1994 Troy L. Hicks and Linda Marie Saliga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Suppose where is a closed subset of . Necessary and sufficient conditions are given for to have a fixed point. All results hold when is complete metric space. Several results hold in a much more general setting.